# SDR DALA2016060704492

- Difficulty date: June 1, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 52,769 hours, 28,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ATTACH BELT FRAME, BS 1567 RUDDER POWER PACK ATTACH POINT FRAME IS DAMAGED, RT SIDE.  FABRICATED AND INSTALLED NEW FRAME IAW DWG 9911843.
